H-Index
12
Scimago Lab
powered by Scopus
eISSN: 1941-5923

Logo



Get your full text copy in PDF

Steatohepatitis in post chemotherapy Multiple Myeloma Patient. A case report

Neneng Ratnasari, Harakati Wangi, Putut Bayupurnama, Sutanto Maduseno, Siti Nurdjanah

Am J Case Rep 2008; 9:371-374

ID: 868001


Background: A steatohepatitis in Multiple Myeloma which is caused by drug induced chemotherapy ussually appear after using the chemotherapy agents. However, the steatohepatitis which is caused by re-exposure and accumulating dose of cyclophosphamide + dexamethasone, and the clinical symptoms which are appeared after several months discontinuing chemotherapy is a rare case.
Case Report: A 41-year-old man with relapsed of Mutiple Myeloma (MM) grade III suffered non-alcoholic steatohepatitis (NASH) 10 months after discontinuing chemoteraphy agents (cyclophosphamide 400 mg + dexamethason 40 mg day 1–4; 5 cycles). A diagnosis of NASH is performed based on increasing of transaminase enzymes, negative serology tests of hepatitis viral (HBsAg and anti-HCV), normal iron status, a bright liver on liver ultrasound feature and liver biopsy which the result of histological examination (H&E) showed steatosis grade 3 with steatohepatitis grade 2 and fibrosis grade 2.
Conclusions: We reported a moderate steatohepatitis and mild fibrosis patient that is caused by chemotherapy agents (cyclophosphamine + dexamethasone). The clinical symptoms appeared after 10 months of discontinuing chemotherapy.

This paper has been published under Creative Common Attribution-NonCommercial-NoDerivatives 4.0 International (CC BY-NC-ND 4.0) allowing to download articles and share them with others as long as they credit the authors and the publisher, but without permission to change them in any way or use them commercially.
I agree